# SDR SWIA201335162

- Difficulty date: October 15, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 25,761 hours, 21,042 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE HAS CHAFING ON LE AT CENTER SECTION.  C-CHECK BLENDED CHAFFED AREA ON THE RT FLAP VANE, INBD FLAP AT THE CENTER SECTION IAW REO.
